Ode to all who take their meds…


The-Tough-Call-Should-my-Kid-be-on-Meds-MainPhoto
And sometimes, twice/thrice a day!!!

Dear World, in my last post, I had hoped that the prescribed ‘ just some antibiotics’, were going to take the week old fever and ‘meh’ away. I am not even able now to laugh at my own self. That is how misreably I am faring since the side effects of those meds kicked in Sunday morning. I wasn’t expecting them to be that many and for real  you know, and at some point I thought I was on my way out of life.  I actually wrote a farewell chat to a friend, and called my dear Bea for 40 minutes giving her my last wishes (no will cause nothing really to will out…)

I remember how my brother diagnosed with BD hated taking all those meds. I mean at one point I summed his life to ‘take my meds’, cause that was like about all he ‘looked forward to’. Goodness, I am just waking up from a near 2 hour ‘siest’?  And am only on Clamoxcyl 1g and Ketaflox 400mg. I take the C twice a day, and the K once. I was taking the twin dose in the mornings until yesterday when I ‘wisely’ thought taking them both at bedtime was better? Guess it’s that night dose dishing me all this sleep and agitation…

On Sunday as I was saying, it got so bad that I drove with an eye closed for ‘better vision’. Then I stopped every 10 or so minutes to rest. At some point I called a cousin to pick me up. I was sweating profusely and lost my nerves so shamefully with a dear friend. I don’t want to trouble you with the side effects listed, sometimes if we could read them before buying them maybe we would risk staying with the malady we already have…

And yet we sometimes really can’t take any risk not going on those meds. We want to get well and we trust them these meds to help us out. Maybe the docs who prescribe them could lecture us some on those effects? But will we listen? And then do what as an alternative?

For all these musings, and my personal experiences, and those I witnessed from my brother, I really want to salute all those in the house who take their meds, or even ‘try to take them religiously’. It’s no easy fit, and sometimes it’s truly difficult to function ‘normally’ when taking those meds especially when you got to pop them twice or thrice a day.

To those not on any meds, lucky you, sometimes I am in that category too. But what I strive not to do, is brand those who are almost always or really ever always on meds, as lazy or lousy people. No one will probably opt to pop pills all their lives, but helas some find themselves there now, I really wish these meds did not have such drastic side effects for which other meds with their own side effects were needed … see that cycle and circle?

Anyone out there with different experience with meds?

One Love …

Advertisements

7 thoughts on “Ode to all who take their meds…”

    1. Hi there, thanks for hopping by and for relating with this post. I’ll be checking yours shortly. I mean since monday I haven’t been able to even do sports. This mornign I did and am in much better spirit. Cheers to you too 🙂

      1. Yes dear I am much better especially now that am done with one of those meds. I just wish you so much well. Keep checking up alternatives, keep taking much fruits, veggies and fluids, resting and yet also trying any type of exercise you can. Also try doing whatever it is makes you even smile or passionate such as reading, writing, painting etc 🙂

  1. Marie…you are so right about medications and side effects. It is hard to keep taking medications that make you feel worse! It is funny how we learn different perspectives when we actually live those experiences. Pill popping is no fun, but sometimes the alternative is much worse.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s